# SDR USAA051666

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 18,919 hours, 18,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53480505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED LEFT AFT DOOR BEAM ASSY, UPPER SURFACE AREA.  REMOVED AND REPLACED BEAM ASSY PER DWG 53480505 AND SRM 51-43-00; CORROSION LEVEL 1; TASK JA26053500, DEFECT SIZE: 1" BY 1".
